MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage and vessel occlusion occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified left main coronary artery.A 3.50 x 38 mm synergy ii drug-eluting stent was advanced for treatment.However, it was noted that the stent got caught in the left main and started to unravel.A guidezilla guide extension catheter was advanced over the stent and was able to be removed successfully.Blood flow was momentarily lost in the left main but it was able to be restored with the implantation of another synergy drug-eluting stent.The procedure was completed.No further patient complications were reported and the patient's status was fine.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8955508
Report Number2134265-2019-10077
Device Sequence Number2521090
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2020
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0022833965
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;